Open Access
1997/1998 Some Characterizations of Darboux Baire 1 Functions
S. J. Agronsky, J. G. Ceder, T. L. Pearson
Author Affiliations +
Real Anal. Exchange 23(2): 421-430 (1997/1998).


Two characterizations of Darboux Baire 1 functions are given: one in terms of pointwise limits of certain continuous functions, and the other in terms of intersections of sequences of open sets of a particular type.


Download Citation

S. J. Agronsky. J. G. Ceder. T. L. Pearson. "Some Characterizations of Darboux Baire 1 Functions." Real Anal. Exchange 23 (2) 421 - 430, 1997/1998.


Published: 1997/1998
First available in Project Euclid: 14 May 2012

zbMATH: 0943.26004
MathSciNet: MR1640015

Primary: 26A15

Keywords: {Baire} , {Darboux}

Rights: Copyright © 1999 Michigan State University Press

Vol.23 • No. 2 • 1997/1998
Back to Top